Pseudo-Anosov flows in toroidal manifolds - Avignon Université Access content directly
Journal Articles Geometry & Topology Monographs Year : 2013

Pseudo-Anosov flows in toroidal manifolds

Sergio Fenley
  • Function : Author
  • PersonId : 910193

Dates and versions

hal-02071746 , version 1 (18-03-2019)

Identifiers

Cite

Thierry Barbot, Sergio Fenley. Pseudo-Anosov flows in toroidal manifolds. Geometry & Topology Monographs, 2013, 17 (4), pp.1877-1954. ⟨10.2140/gt.2013.17.1877⟩. ⟨hal-02071746⟩
35 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More